Publications 2008

  1. Bui Cong Cuong, L.Q. Phuc, N.T.A. Binh, A combination of context-fuzzy clustering method and learning with forgetting algorithm in a neural network model for generating fuzzy rules. Journal of Computer Science and Cybernetics, 24 (2008), 295 - 306.
  2. Ho Dang Phuc, Pham Thi Lan; Cecilia Stalsby Lundborg; Amphoy Sihavong; Magnus Unemo; Nguyen Thi Kim Chuc; Tran Hau Khang; Ingrid Mogren, Prevalence and determinants of RTI’s and STI’s: a population-based study of women in reproductive age in a rural district of Vietnam. Sex. Transm. Inf. 84 (2008), 126-132
  3. Ha Huy Khoai, Ta Thi Hoai An, A survey on uniqueness polynomials and unique range sets. In: Some topics on value distribution and differentiability in complex and p-adic analysis.,143-163; Math. Monogr. Ser., 11, Sci. Press Beijing, 20008.
  4. Nguyen Dinh Cong, M. V. Bulatov and V. Ph. Chistyakov, On multiple solutions of differential algebraic equations. Transactions of the Middle Volga Mathematical Society 10(2008), 20 – 36. (In Russian)
  5. Nguyen Khoa Son, Do Duc Thuan, Controllability radius of linear systems with perturbed control sets, Vietnam J. Math. 36 (2008), 239–251.
  6. Ta Thi Hoai An, Ha Huy Khoai, Uniqueness polynomials and unique range sets. Some topics on value distribution and differentiability in complex and p-adic analysis, 148–163, Math. Monogr. Ser., 11, Sci. Press Beijing, Beijing, 2008.
  7. Nguyễn Trung Thành, H Sahli, Dinh Nho Hao, Infrared thermography for buried landmine detection: inverse problem setting. IEEE Trans. Geoscience and Remote Sensing 46 (2008), 3977 - 4004.
  8. Dinh Nho Hao, Nguyễn Trung Thành, H Sahli, Numerical solution of multi-dimensional inverse heat conduction problem by a splitting-based conjugate gradient method, Journal of Physics: Conference Series 135 (2008), 1 – 8.
  9. Arno Berger, Doan Thai Son, Stefan Siegmund, Nonautonomous finite-time dynamics, Discrete and Continuous Dynamical Systems-B 9 (2008), 463-492.
  10. Ha Huy Vui, Pham Tien Son, Critical values of singularities at infinity of complex polynomials, Vietnam J. Math. 36 (2008), 1 - 38.
  11. Ha Huy Vui, Nguyen Hong Duc, On the Łojasiewicz exponent near the fibre of polynomial mappings, Ann. Polon. Math. 94 (2008),  43 - 52.
  12. Ha Huy Vui, Pham Tien Son, Global optimization of polynomials using the truncated tangency variety and sums of squares, SIAM J. Optim. 19 (2008), N0 2, 941 - 951.
  13. Ha Huy Vui, Pham Tien Son, On the Łojasiewicz exponent at infinity of real polynomials, Ann. Polon. Math. 94 (2008),  197 - 208.
  14. Ha Huy Vui, Nguyen Tat Thang, On the topology of polynomial functions on algebraic surfaces in $\Bbb C^n$. In: Singularities II, 61 - 67, Contemp. Math., 475, Amer. Math. Soc., Providence, RI, 2008.
  15. K.G. Subramanian, Do Long Van, P. Helen Chandra, Nghiem Do Quyen, Array grammars with contextual operations, Fund. Inform. 83 (2008), N0 4, 411 - 428.
  16. Hoang Tuy, Minimax: existence and stability. In: Pareto optimality, game theory and equilibria, 3 - 21, Springer Optim. Appl. 17, Springer, New York, 2008.
  17. Nguyen Tu Cuong, Hoang Le Truong, Asymptotic behavior of parameter ideals in generalized Cohen-Macaulay modules, J. Algebra 320 (2008),  158 - 168.
  18. Juergen Herzog, Takayuki Hibi, Satoshi Murai, Xinxian Zheng, Ngo Viet Trung, Kruskal-Katona type theorems for clique complexes arising from chordal and strongly chordal graphs, Combinatorica 28 (2008), 315 - 323, preprint arXiv:math/0606477.
  19. Jürgen Herzog, Takayuki Hibi, Ngo Viet Trung, Xinxian Zheng, Standard graded vertex cover algebras, cycles and leaves, Trans. Amer. Math. Soc. 360 (2008), 6231 - 6249, preprint arXiv:math/0606357.
  20. Vo Thi Thu Hien, Nguyen Minh Tri, Analyticity of solutions of semi-linear equations with double characteristics, J. Math. Anal. Appl., 337 (2008), 1249 - 1260.
  21. Nguyen Minh Tri, Semilinear hypoelliptic differential operators with multiple characteristics, Trans. Amer. Math. Soc. 360 (2008), 3875 - 3907.
  22. T. Plienpanich,P. Sattayatham and Tran Hung Thao, Fractional integrated GARCH diffusion limit models, J. Korean Statist. Soc. 38 (2009), N0 3, 231 - 238.
  23. Le Cong Thanh, Performance analysis of greedy algorithms for Max-IS and Min-Maxl-Match, Vietnam J. Math. 36 (2008),   327 - 336.
  24. Nguyen Quoc Thang, On Galois cohomology of semisimple groups over local and global fields of positive characteristic, Math. Z. 259 (2008), 457 - 467.
  25. Nguyen Quoc Thang, Nguyen Duy Tan, On the Galois and flat cohomology of unipotent algebraic groups over local and global function fields I, J. Algebra 319 (2008), 4288 - 4324.
  26. Dao Phuong Bac, Nguyen Quoc Thang, Relative versions of theorems of Bogomolov and Sukhanov over perfect fields, Proc. Japan Acad. Ser. A Math. Sci. 84 (2008), 101 - 106.
  27. Phan Thien Thach, Sensitivity analysis of an upper-linear-return consciously co-operative economy of a firm, Vietnam J. Math. 36 (2008),  337 - 352.
  28. Ngo Dac Tan, Ch. Iamjaroen, A classification for maximal nonhamiltonian Burkard-Hammer graphs, Discuss. Math. Graph Theory 28 (2008), 67 - 89.
  29. Ngo Dac Tan, On a problem of Froncek and KubesaAustralas. J. Combin. 40 (2008), 237 - 245.
  30. C. A. Francisco, Ha Huy Tai, Whiskers and sequentially Cohen-Macaulay graphs, J. Combin. Theory Ser. A 115 (2008), 304 - 316, preprint arXiv:math/0605487.
  31. Huy Tài Hà, Adam Van Tuyl, Monomial ideals, edge ideals of hypergraphs, and their graded Betti numbers, J. Algebraic Combin. 27 (2008), 215 - 245.
  32. B. T. Anh, Nguyen Khoa Son, D. D. X. Thanh, Stability radii of delay difference systems under affine parameter perturbations in infinite dimensional spaces, Appl. Math. Comput. 202 (2008), 562 - 570.
  33. Bui The Anh, Nguyen Khoa Son, Stability radii of positive higher order difference system in infinite dimensional spaces, Systems Control Lett. 57 (2008), 822 - 827.
  34. Bui The Anh, Nguyen Khoa Son, Stability radii of positive linear systems under affine parameter perturbations in infinite dimensional spaces, Positivity 12 (2008), 677 - 690.
  35. Pham Huu Sach, D. S. Kim; L. A. Tuan and G. M. Lee, Duality results for generalized vector variational inequalities with set-valued maps, J. Optim. Theory Appl. 136 (2008), 105 - 123.
  36. Pham Huu Sach, On a class of generalized vector quasiequilibrium problems with set-valued maps, J. Optim. Theory Appl. 139 (2008), 337 - 350.
  37. Hoang Xuan Phu, Supremizers of inner $\gamma$-convex functions, Math. Methods Oper. Res. 67 (2008), 207 - 222.
  38. Hoang Xuan Phu, Outer $\Gamma$-convexity in vector spaces, Numer. Funct. Anal. Optim. 29 (2008), 835 - 854.
  39. P. Niamsup, K. Mukdasai, Vu Ngoc Phat, Linear uncertain non-autonomous time-delay systems: stability and stabilizability via Riccati equations, Electron, J. Differential Equations 2008, 10 pp.
  40. Phan Than Nam, Vu Ngoc Phat, Robust exponential stability and stabilization of linear uncertain polytopic time-delay systems, J. Control Theory Appl. 6 (2008), 163 - 170.
  41. Vu Ngoc Phat, D. Q. Vinh and N. S. Bay, $L_2$-stabilization and $H_\infty$ control for linear non-autonomous time-delay systems in Hilbert spaces via Riccati equations, Adv. Nonlinear Var. Inequal. 11 (2008), 75 - 86.
  42. Le Dung Muu, N. V. Hien and N. V. Quy, On Nash-Cournot oligopolistic market equilibrium models with concave cost functions, J. Global Optim. 41 (2008), 351 - 364.
  43. T. D. Quoc, Le Dung Muu, and N. V. Hien, Extragradient algorithms extended to equilibrium problems, Optimization 57 (2008), 749 - 776.
  44. Do Van Luu, Higher-order necessary and sufficient conditions for strict local Pareto minima in terms of Studniarski's derivatives, Optimization 57 (2008), 593 – 605.
  45. Jeyakumar, V., Luc, Dinh The, Nonsmooth vector functions and continuous optimization. Springer Optimization and Its Applications 10. Springer, New York, 2008. x+269 pp.
  46. Dinh The Luc, Nguyen Ba Minh, Equi-surjective systems of linear operators and applications, J. Math. Anal. Appl. 337 (2008), 266 - 280.
  47. G. Crespi, D. T. Luc and N. B. Minh, Pseudo-Jacobians and a necessary condition in dynamic optimization, J. Nonlinear Convex Anal. 9 (2008), 125 - 140.
  48. Daniel Gourion, Dinh The Luc, Generating the weakly efficient set of nonconvex multiobjective problems, J. Global Optim. 41 (2008), 517 - 538.
  49. Dinh The Luc, An abstract problem in variational analysis, J. Optim. Theory Appl. 138 (2008), 65 - 76.
  50. Dinh The Luc and Roger J.-B. Wets, Outer semicontinuity of positive hull mappings with application to semi-infinite and stochastic programming, SIAM J. Optim. 19 (2008), 700 - 713.
  51. P. Q. Khanh, D. T. Luc, Stability of solutions in parametric variational relation problems, Set-Valued Anal. 16 (2008), 1015 - 1035.
  52. Dinh The Luc, Pareto optimality. In: Pareto optimality, game theory and equilibria, 481 - 515, Springer Optim. Appl., 17, Springer, New York, 2008.
  53. Dinh Van Huynh, D. D. Tai and L. V. An, On the CS condition and rings with chain conditions. In: Rings, modules and representations, 241 - 248, Contemp. Math., 480, Amer. Math. Soc., Providence, RI, 2009.
  54. Dinh Van Huynh, The symmetry of the CS condition on one-sided ideals in a prime ring, J. Pure Appl. Algebra 212 (2008),  N0 1, 9 - 13.
  55. Dinh Van Huynh, S. T. Rizvi, An affirmative answer to a question on Noetherian rings, J. Algebra Appl. 7 (2008), 47 - 59.
  56. Le Tuan Hoa, Tran Nam Trung, Castelnuovo-Mumford regularity of sums of powers of polynomial ideals, Comm. Algebra 36 (2008), 806 - 820.
  57. Dao Thanh Ha, Le Tuan Hoa, Castelnuovo-Mumford regularity of some modules, Comm. Algebra 36 (2008), 992 - 1004.
  58. Le Tuan Hoa, Finiteness of Hilbert functions and bounds for Castelnuovo-Mumford regularity of initial ideals, Trans. Amer. Math. Soc. 360 (2008),  N0 9, 4519 - 4540, preprint arXiv:math/0608118.
  59. Dinh Nho Hao, N. V. Duc and H. Sahli, A non-local boundary value problem method for parabolic equations backward in time, J. Math. Anal. Appl. 345 (2008), 805 - 815.
  60. N. T. Thanh, H. Sahli, Dinh Nho Hao, Estimation of piecewise constant coefficients of parabolic equations: applications to the detection of buried objects, Inverse Probl. Sci. Eng. 16 (2008), 903 - 925.
  61. Phung Ho Hai, B. Kriegk and M. Lorenz, $N$-homogeneous superalgebras, J. Noncommut. Geom. 2 (2008), 1 - 51, preprint arXiv:0704.1888.
  62. H. Esnault, Phung Ho Hai, Packets in Grothendieck's section conjecture, Adv. Math. 218 (2008), 395 - 416.
  63. H. Esnault, Phung Ho Hai, X. Sun, On Nori's fundamental group scheme. In: Geometry and dynamics of groups and spaces, 377 - 398, Progr. Math., 265, Birkhọuser, Basel, 2008.preprint arXiv:math/0605645.
  64. Phung Ho Hai, Tannaka-Krein duality for Hopf algebroids, Israel J. Math. 167 (2008), 193 - 225, preprint arXiv:math/0206113.
  65. , Y. Lenbury, Periodicity and knots in delay models of population growth, Math. Comput. Modelling 47 (2008), 259 - 265.
  66. , Y. Lenbury; A. De Gaetano and P. Palumbo, Delay model of glucose-insulin systems: global stability and oscillated solutions conditional on delays, J. Math. Anal. Appl. 343 (2008), N0 2, 996 - 1006.
  67. Phan Thi Ha Duong, Two sided sand piles model and unimodal sequences, Theor. Inform. Appl. 42 (2008),  N0 3, 631 - 646.
  68. Nguyen Viet Dung, J. L. Garcia, Preinjective modules over pure semisimple rings, J. Pure Appl. Algebra 212 (2008), N0 5, 1207 - 1221.
  69. Nguyen Viet Dung, D. Simson, The Gabriel-Roiter measure for right pure semisimple rings, Algebr. Represent. Theory 11 (2008), 407 - 424.
  70. Nguyen Tu Cuong, N. V. Hoang, On the vanishing and the finiteness of supports of generalized local cohomology modules, Manuscripta Math. 126 (2008), 59 - 72, preprint arXiv:0705.4553.
  71. Nguyen Tu Cuong, T. T. Nam, A local homology theory for linearly compact modules, J. Algebra 319 (2008),4712 - 4737 preprint arXiv:0709.1778.
  72. Nguyen Dinh Cong, R. Fabbri, On the spectrum of the one-dimensional Schrửdinger operator, Discrete Contin. Dyn. Syst. Ser. B 9 (2008),  N0 3-4, 541 - 554.
  73. Nguyen Dinh Cong, Doan Thai Son, S. Siegmund, A computational ergodic theorem for infinite iterated function systems, Stoch. Dyn. 8 (2008),  N0 3, 365 - 381.
  74. Nguyen Minh Chuong, Nguyen Van Co, The Cauchy problem for a class of pseudodifferential equations over $p$-adic field, J. Math. Anal. Appl. 340 (2008), 629 - 645.
  75. Yu. V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, Semilinear boundary value problems for degenerate pseudodifferential operators in spaces of Sobolev type. Russian Journal of Mathematical Physics, 15 (2008), 222 - 237.
  76. Nguyen Minh Chuong, Nguyen Van Co, $p$-adic pseudodifferential operators and wavelets. In: Frames and operator theory in analysis and signal processing, 33 - 45, Contemporary Mathematics, 451, Amer. Math. Soc., Providence, RI, 2008.
  77. Nguyen Minh Chuong, C. C. Kiet, A nonclassical boundary value problem for a pseudodifferential equation of variable order. Differentsialnye Uravneniya 44 (2008), N0 8, 1142 - 143; English transl.: Differential Equations 44 (2008), 1183 - 1185.
  78. Nguyen Van Chau, Plane Jacobian conjecture for simple polynomials, Ann. Polon. Math. 93 (2008), N0 3, 247 - 251, preprint arXiv:0711.3894.
  79. Ta Thi Hoai An, A. Escassut, Meromorphic solutions of equations over non-Archimedean fields, Ramanujan J. 15 (2008),  N0 3, 415 - 433.
  80. Ta Thi Hoai An, J. T.-Y. Wang and P.-M. Wong, Non-Archimedean analytic curves in the complements of hypersurface divisors. J. Number Theory 128 (2008), 2275 - 2281.
  81. Phan Thanh An, Stability of generalized convexity and monotonicity. In: Mathematical modeling, simulation, visualization and e-learning, 193 - 200, Springer, Berlin, 2008.
  82. Phan Thanh An, Some computational aspects of Helly-type theorems. JNAIAM J. Numer. Anal. Ind. Appl. Math. 3 (2008), 269 - 274.
  83. Bui Trong Kien, J.-C. Yao, Nguyen Dong Yen, On the solution existence of pseudomonotone variational inequalities, J. Glob Optim., 41 (2008), 135-145.
  84. N. N. Tam, J.-C. Yao, Nguyen Dong Yen, Solution methods for pseudomonotone variational inequalities, J. Optim Theory Appl.,  138 (2008), 253-273.
  85. G. M. Lee, N. N. Tam, Nguyen Dong Yen, Normal coderivative for multifunctions and implicit function theorems, J. Math. Anal. Appl., 338 (2008), 11-22.
  86. Nguyen Dong Yen, J.-C. Yao, Bui Trong Kien, Covering properties at positive-order rates of multifunctions and some related topics, J. Math. Anal. Appl., 338 (2008), 467-478.
  87. Nguyen Dong Yen, J. -C. Yao, Vertical tangent vectors to the graph of a multifunction, Taiwanese Journal of Mathematics, 12 (2008), 1293-1302.
  88. Arno Berger, Doan Thai Son, Stefan Siegmund, A remark on finite-time hyperbolicity, Proc. Appl. Math. Mech., 8 (2008), 10917-10918.
  89. Nguyen Khoa Son, Do Duc Thuan, Controllability radius of linear systems under structured perturbations, Vietnam J. Math., 36 (2008), 473-479.
  90. P. Niamsup, K. Mukdasai, Vu Ngoc Phat, Improved exponential stability for time-varying systems with nonlinear delayed perturbations,  Appl. Math. Computation, 204 (2008), 490-495.
  91. Vu Ngoc Phat, Q.P. Ha, New characterization of stabilizability via Riccati equations for LTV systems, IMA J. Math.Contr. Inform.,  25 (2008), 419-429.
  92. Vu The Khoi, On the integral of $\log x\frac{{dy}}{y}\, - \,\log y\frac{{dx}}{x}$ $A$ over the $A$- polynomial curves, Acta Math. Vietnamica, 33 (2008), 519-528.
  93. Phung Ho Hai, H. Esnault, The fundamental groupoid scheme and applications, Annales de l’Institut Fourier, 58 (2008), 2381-2412.
  94. Luu Hoang Duc, Stefan Siegmund, Hyperbolicity and invariant manifolds for planar nonautonomous systems on finite time interval, International Journal of Bifurcation and Chaos, 18 (2008), 641-674.
  95. Do Ngoc Diep, Dao Vong Duc, Ha Vinh Tan, Nguyen Ai Viet, Convolution-wedge product of fields, Communications in Physics, 18 (2008), 111-118.
  96. Do Ngoc Diep, Dao Vong Duc, Ha Vinh Tan, Nguyen Ai Viet, Extended kaluza-klein unification model with mixed compactification, Communications in Physics, 18 (2008), 129-135.
  97. Ta Thi Hoai An, W. Cherry and J.T.-Y. Wang, Algebraic degeneracy of non-archimedean analytic maps, Indagationes Math. 19 (2008), 481-492, preprint arXiv:0708.0401.